# SDR HALA2009061400238

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,619 hours, 31,165 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Control Panel
- Part number: 6225048104
- Part serial: 3449
- Condition: Malfunctioned
- Location: Efis
- Part time: 8,311 hours, 1,939 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RADALT/DH DISPLAY ON CAPTAINS PEDESTAL INDICATES 888 WITH ANY/ALL ADJUSTMENTS.  DISPLAYS OK ON EAD1.//REPLACED CAPT'S EFIS CONTROL PANEL. OPS CHECK OK PER M/M 34-22-02 PERFORM MCDP GND TEST 30 ALL TEST PASS.  LMP STATUS TO REMAIN IN "LAND3" MODE.
